09-11-2002, 08:04 AM #1
LiquaFem Sides - should I be concerned???
Had itchy/painful nips - got nolva and a bottle of LiquaFem (PPL's Femara). I stopped using the Nolva after symptoms subsided and continued with the LiquaFem at .5mL/d. I noticed shortness of breath, occasional dizziness, headaches, and infrequent painful urination which seemed to originate from my bladder. I dropped down to .25mL/d and still have the same sides, just less severe. I was thinking that my sides might be related to dehydration so I've been pounding water - this seems to have helped some as well.
Can anyone tell me if these sides are typical with LiquaFem or Femara?
09-11-2002, 08:46 AM #2
Not sure about the femara because I've never taken it, but tell us what your cycle was like.
09-11-2002, 08:54 AM #3
Thanks Dizzle -
Actually, I'm on HRT so this is more of an increase in medication for me Anyway, my lost shot was 300mL depo test. I'm planning to go up to 400mL for a few weeks, then back down to my "prescribed" amount of 100mL/week.
09-11-2002, 12:29 PM #4
bump - anyone know about LiquaFem/Femara sides?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)